Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having chest pain. Suspected for diabetes and gastric problem. Second opinion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I am having Chest Pains since last 3 months or so. I do not smoke, neither I have had any heart ailments. The doctors here advised it might me because of diabetes but I have it in control. Doctors also said it might be because of gastric problems, which wasn't to be.
What might be the reason ?
Posted Mon, 27 May 2013 in Hypertension and Heart Disease
Answered by Dr. Pragnesh Vachharajani 24 minutes later

Thanks for posting your query.

You are already taking medicines for aliments of heart. The tablet angispan and Deplatt- A are normally given to a patient who has got issues with circulation of blood in vessels of heart.

You should get your self properly evaluated for heart aliment causing pain. Please discuss with your doctor and get your self tested.

You may require ECG, 2 D Echo and TMT as per need and suggestion by your doctor.

This investigation will make it clear that the pain that you are having is due to heart problem or not.

Apart from this you are also taking medicines for Gastric problem. In case the above reports are already done and normal, you should go for ultrasound of abdomen.

Please do not ignore chest pain.

Again your diabetes has to be under control. The target for fasting sugar is <110mg/dl and post lunch is <140.

You will be able to achieve it with Diet control, Regular exercise and medicines.

Please keep in touch with your doctor.

Wishing you good health.


Above answer was peer-reviewed by
Follow-up: Having chest pain. Suspected for diabetes and gastric problem. Second opinion? 33 minutes later
Dear Sir,
Thanks for the kind reply!

ECG and ECHO besides digital X XXXXXXX has already been carried out and everything was found to be normal. TMT was not done because of persisting chest pain.

Further,I have felt that after taking these medicines, the pain was rather aggravated. The pain is continuously being felt while climbing stairs or walking briskly.I feel relieved after taking belch two three times after meals.

It needs a worthwhile mention, that I slept 2-3 nights by spreading heavily the HIT mosquito repellent and I felt respiratory congestion during those nights.However,that was 4 months back.

Does this sound a bell for me ? Or their might be some other case.

Thanks in advance.
Answered by Dr. Pragnesh Vachharajani 31 minutes later


Good to hear from you again.

Your symptoms are in favor of heart problem and at the same time investigations are normal.

Please get an ultrasound of abdomen done to look for problem related to digestive system.

Apart from this you had sort of allergic reaction in past, you please discuss with your doctor about cause related to lungs also.

The gold standard test for ruling the possibility of heart pain is angiography. If all the other possibilities are ruled like gastric, lungs etc then you should go for angiography to look for the exact cause.

Please consult a physician who can look for all the causes, have a good discussion and them precede for further investigation.

I hope helps.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor